全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Elena I. Kaikina
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2007, Vol.2007 (109), pp.1DOAJ
摘要:We study nonlinear pseudoparabolic equations, on the half-line in a critical case,$displaylines{ partial _{t}( u-u_{xx}) -alpha u_{xx}=lambda |u| u,quad xin mathbb{R}^{+},; t>0, cr u( 0,x) =u_{0}( x) , quad xin mathbb{R}^{+}, cr u(t,0)=0,}$$ where $alpha >0$, $lambda in mathbb{R}...
作者:Elena I. Kaikina
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2007, Vol.2007 (109), pp.1-25DOAJ
摘要:We study nonlinear pseudoparabolic equations, on the half-line in a critical case,$displaylines{ partial _{t}( u-u_{xx}) -alpha u_{xx}=lambda |u| u,quad xin mathbb{R}^{+},; t>0, cr u( 0,x) =u_{0}( x) , quad xin mathbb{R}^{+}, cr u(t,0)=0,}$$ where $alpha >0$, $lambda in mathbb{R}...
作者:Rosa E. Cardiel , Elena I. Kaikina
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2006, Vol.2006, pp.1DOAJ
摘要:We study the initial-boundary value problem for nonlinear pseudodifferential equations, on a half-line, $$displaylines{ u_{t}+mathcal{lambda}| u| ^{sigma}u+mathcal{L} u=0,quad(x,t)in{mathbb{R}^{+}}imes{mathbb{R}^{+}},cr u(x,0)=u_{0}(x),quad xin{mathbb{R}}^{+}, }$$ where $lambda>0...
作者:Martin P. Arciga-Alejandre , Elena I. Kaikina
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2011, Vol.2011 (149,), pp.1-16DOAJ
摘要:We consider initial-boundary value problems for the Ott-Sudan-Ostrovskiy equation on a right half-line. We show the the existence of solutions, global in time, and study their asymptotic behavior for large time.
作者:Nakao Hayashi , Elena I. Kaikina
来源:[J].Nonlinear Analysis(IF 1.64), 2019, Vol.187, pp.279-306Elsevier
摘要:Abstract(#br)We consider the inhomogeneous Dirichlet-boundary value problem for nonlinear Schrödinger equations with a power nonlinearity in the upper half plane. We present sufficient conditions of initial and boundary data which ensure asymptotic behavior of small solution...
作者:Martin P. Arciga-Alejandre , Elena I. Kaikina
来源:[J].Journal of Differential Equations(IF 1.48), 2019, Vol.267 (10), pp.5736-5774Elsevier
摘要:Abstract(#br)We consider the inhomogeneous mixed initial-boundary value problem for the nonlinear multidimensional Schrödinger equation, formulated on upper right-quarter plane. We study traditionally important problems of the theory of nonlinear partial differential equatio...
作者:Liliana Esquivel , Nakao Hayashi , Elena I. Kaikina
来源:[J].Journal of Differential Equations(IF 1.48), 2018Elsevier
摘要:Abstract(#br)We consider the inhomogeneous Dirichlet-boundary value problem for the cubic nonlinear Schrödinger equations on the half line. We present sufficient conditions of initial and boundary data which ensure asymptotic behavior of small solutions to equations by using...
作者:Martín P. Árciga Alejandre , Elena I. Kaikina
来源:[J].Journal of Evolution Equations(IF 0.788), 2011, Vol.11 (4), pp.743-770Springer
摘要:Abstract(#br)We consider the initial-boundary value problem for intermediate long-wave equation on a half-line. We study traditionally important problems of the theory of nonlinear partial differential equations, such as global in time existence of solutions to the initial-bounda...
作者:Nakao Hayashi , Elena I. Kaikina , Hector F. Ruiz Paredes
来源:[J].Journal of Evolution Equations(IF 0.788), 2001, Vol.2 (3), pp.319-347Springer
摘要:$ \omega\in(\frac{1}{2},\frac{3}{2}) $]]> , then there exists a unique solution of the initial-boundary value problem (\ref{KdV}). Moreover if the initial data are such that ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×